Downloads: 185

Files in This Item:
File Description SizeFormat 
1520-10.pdf773.41 kBAdobe PDFView/Open
Title: On Orlicz-Morrey spaces(The structure of Banach spaces and Function spaces)
Authors: Nakai, Eiichi
Author's alias: 中井, 英一
Keywords: Orlicz space
Morrey space
Holder's inequality
predial
Issue Date: Oct-2006
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1520
Start page: 78
End page: 88
URI: http://hdl.handle.net/2433/58769
Appears in Collections:The structure of Banach spaces and Function spaces

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.